Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 8, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 31, 2016, 7:43 PM CDT for Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 7:43 PM CDT (00:43 UTC)
- Expired
- Mar 31, 2016, 8:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 37 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 488 m²/s²
- 0-3 km storm-relative helicity
- 602 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
114
WUUS54 KHUN 010043
SVRHUN
TNC051-103-127-010115-
/O.NEW.KHUN.SV.W.0008.160401T0043Z-160401T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
743 PM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN FRANKLIN COUNTY IN MIDDLE TENNESSEE...
SOUTH CENTRAL MOORE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 815 PM CDT
* AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
FAYETTEVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...HUNTLAND...LINCOLN...BELLEVIEW...FLINTVILLE...ELORA...
SMITHLAND...LEXIE CROSSROADS...CRYSTAL SPRINGS AND KELSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN
ALABAMA...AND CENTRAL TENNESSEE.
LAT...LON 3499 8660 3513 8660 3518 8624 3499 8628
TIME...MOT...LOC 0042Z 268DEG 26KT 3504 8653
HAIL...1.00IN
WIND...60MPH
$$
BCC1 follow-up statement
113
WWUS54 KHUN 010059
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
759 PM CDT THU MAR 31 2016
TNC051-103-127-010115-
/O.CON.KHUN.SV.W.0008.000000T0000Z-160401T0115Z/
LINCOLN TN-FRANKLIN TN-MOORE TN-
759 PM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN LINCOLN...SOUTHWESTERN FRANKLIN AND SOUTH CENTRAL
MOORE COUNTIES...
AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUNTLAND...OR 12
MILES SOUTHEAST OF FAYETTEVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUNTLAND...CRYSTAL SPRINGS...KELSO...FLINTVILLE...SMITHLAND AND LEXIE
CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN
ALABAMA...AND CENTRAL TENNESSEE.
LAT...LON 3502 8650 3514 8651 3518 8624 3503 8627
TIME...MOT...LOC 0059Z 263DEG 27KT 3508 8636
HAIL...1.00IN
WIND...60MPH
$$
BCCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:36 PM CDT, 7 minutes earlier.
Area forecast discussion, Mar 31, 7:36 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 736 PM CDT THU MAR 31 2016 .MESOSCALE UPDATE... SCATTERED STRONG TO SEVERE SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP EAST OF AN APPROACHING COLD FRONT THAT IS STILL OVER EASTERN ARKANSAS STRETCHING SOUTHWEST INTO NORTHWESTERN LOUISIANA. TWO AREAS OF STRONG TO SEVERE STORMS HAVE BEEN DEVELOPING OVER THE PAST FEW HOURS. ONE IN SOUTHERN MIDDLE TENNESSEE AND A SECOND AREA AFFECTING LOCATIONS SOUTHWEST OF A LINE FROM CHEROKEE IN COLBERT COUNTY TO COLONY IN CULLMAN COUNTY. OVER THE PAST HOUR...SOME OF THESE STORMS NEAR THE TN/AL STATE LINE HAVE BEEN SEVERE AND INDICATING ROTATION PROMPTING SOME TORNADO WARNINGS. THIS IS LIKELY DUE TO THE BOUNDARY THAT STRETCHES FROM EXTREME NORTHWEST ALABAMA EAST SOUTHEAST INTO NORTHERN MARSHALL COUNTY...WHICH IS ENHANCING LOW LEVEL HELICITY. SPC RUC MESOANALYSIS DEPICTS MOST OF THE LOW LEVEL HELICITY ORIENTED SOUTH OF THIS BOUNDARY. EARLIER CLEARING THIS AFTERNOON HAS ALLOWED SURFACE BASED CAPE TO BUILD TO BETWEEN 500 J/KG TO 1500 J/KG NEAR THE AL/MS STATE LINE ORIENTED IN A GRADIENT FROM NORTHEAST TO SOUTHWEST SIMILAR TO THIS BOUNDARY. SPC RUC ANALYSIS SHOWS THIS CAPE MAY HAVE DROPPED TO BETWEEN 500 J/KG AND 1000 J/KG...WITH THE HIGHEST CAPE STILL SOUTHWEST OF A LINE MOULTON TO CULLMAN COUNTY. WITH VERY STRONG SHEAR AND HELICITY STILL PLACE AND DEWPOINTS IN THE MID TO UPPER 60S AHEAD OF THE MAIN FRONT OVER WESTERN MISSISSIPPI...A SEVERE THREAT INCLUDING TORNADOES...LARGE HAIL...AND DAMAGING WINDS REMAIN POSSIBLE. THIS BOUNDARY HAS MOVED NORTH OVER THE PAST FEW HOURS AND IN NORTHEASTERN ALABAMA WILL LIKELY CONTINUE TO SLOWLY PUSH NORTH THROUGH MIDNIGHT. ALTHOUGH NORTHEASTERN ALABAMA AND FRANKLIN COUNTY TN AREA MUCH MORE STABLE RIGHT NOW...THIS COULD CHANGE OVER THE NEXT HOUR OR TWO. OVER THE LAST HOUR...0-1 HELICITY LOOKS LIKE IT IS CONTINUE TO INCREASE...AS SURFACE WINDS HAVE BACKED MORE TO THE EAST OVERALL. A TORNADO WATCH REMAINS IN EFFECT UNTIL FOR ALL COUNTIES IN THE HUNTSVILLE FORECAST AREA EXCEPT DEKALB COUNTY. THIS COULD BE ADDED BEFORE THE NIGHT IS DONE. KTW && .AVIATION... /ISSUED 650 PM CDT THU MAR 31 2016/ FOR 00Z TAFS... INCLEMENT FLYING WEATHER THIS EVENING AS NUMEROUS SHOWERS/STORMS FORM AND MOVE ACROSS THE REGION IN A WSW-ENE DIRECTION. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL...WIND GUSTS OVER 50KT AND TORNADOES ALL POSSIBLE. AS SUCH AND WITH CONVECTION NEARING KMSL...KEPT VCTS IN WITH MORE NUMEROUS CONVECTION THERE WITHIN THE NEXT FEW HOURS. THIS ACTIVITY SHOULD AFFECT KHSV A COUPLE OF HOURS LATER. A COLD FRONT ASSOCIATED WITH THE SYSTEM WILL SWEEP TO THE EAST...REACHING NW AL AFTER MIDNIGHT AND NE AL AROUND DAYBREAK FRI. SHOWER ACTIVITY SHOULD WIND DOWN AS THE FRONT PASSES. GIVEN MORE PRECIP OVER NW AL... HAVE INCLUDED MVFR FOG BEFORE DAYBREAK FRI. DID NOT INCLUDE FOG FOR KHSV. VFR WEATHER OTHERWISE WILL RETURN AROUND AND AFTER DAYBREAK...CONTINUING FOR THE REMAINDER OF THE TAF. RSB && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR ALZ001>010-016. TN...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 31, 1:31 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 131 PM CDT THU MAR 31 2016 ALZ001>010-016-TNZ076-096-097-011000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 131 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... THE THREAT FOR SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND THIS EVENING IN ADVANCE OF A COLD FRONT OUT OF THE NORTHWEST. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL ALL BE POSSIBLE THROUGH THE EVENING HOURS...AS A LINE OF THUNDERSTORMS DEVELOPS AND MOVES EAST ACROSS THE OUTLOOK AREA. DISCRETE THUNDERSTORMS FORMING AHEAD OF THE MAIN LINE OF STORMS WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER THREAT...MULTIPLE ROUNDS OF HEAVY RAINFALL WILL TRANSLATE INTO A LOCALIZED FLOODING THREAT INTO THE OVERNIGHT HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS EVENING.
In the hours before
Special weather statement, Mar 31, 4:23 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
423 PM CDT THU MAR 31 2016
ALZ001-002-312200-
LAUDERDALE AL-COLBERT AL-
423 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE AND
NORTHWESTERN COLBERT COUNTIES UNTIL 500 PM CDT...
AT 422 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BURNSVILLE...MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WATERLOO...EASTPORT...WRIGHT...THREET...RIVERTON AND CLOVERDALE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3501 8811 3501 8774 3491 8769 3482 8810
3489 8810 3492 8816 3497 8818
TIME...MOT...LOC 2122Z 246DEG 43KT 3486 8826
BCCSpecial weather statement, Mar 31, 5:25 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 525 PM CDT THU MAR 31 2016 ALZ001-312330- LAUDERDALE AL- 525 PM CDT THU MAR 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAUDERDALE COUNTY UNTIL 630 PM CDT... AT 522 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE THUNDERSTORMS IN EXTREME SOUTHERN TENNESSEE...MOVING EAST AT 30 MPH. WHILE SEVERE STORMS ARE NOT IMMINENT FOR LAUDERDALE COUNTY...STRONG STORMS COULD DRIFT SOUTH ACROSS THE STATE LINE THROUGH 630 PM. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LEXINGTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE...ANDERSON...GREEN HILL... ZIP CITY...THREET...KINGTOWN...CLOVERDALE AND WHITEHEAD. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3500 8790 3500 8721 3488 8722 3489 8791 TIME...MOT...LOC 2222Z 272DEG 27KT 3498 8781 BCC
Special weather statement, Mar 31, 6:51 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
651 PM CDT THU MAR 31 2016
TNZ096-010030-
LINCOLN TN-
651 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY
UNTIL 730 PM CDT...
AT 650 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
EAST OF PULASKI...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
ADDITIONAL SEVERE THUNDERSTORMS ALONG THE TENNESSEE ALABAMA LINE
COULD AFFECT LINCOLN COUNTY BY 730 PM. REMAIN ALERT FOR POSSIBLE
WARNINGS!
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...PETERSBURG...BELLEVIEW...HOWELL...DELLROSE...COLDWATER...
HARMS...CAMARGO...MCBURG AND BOONSHILL.
LAT...LON 3504 8658 3507 8683 3526 8683 3525 8675
3531 8668 3533 8660 3535 8660
TIME...MOT...LOC 2350Z 269DEG 21KT 3517 8690
BCCSpecial weather statement, Mar 31, 7:08 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
708 PM CDT THU MAR 31 2016
ALZ003-010100-
FRANKLIN AL-
708 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRANKLIN COUNTY UNTIL 800
PM CDT...
AT 708 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAIRVIEW...OR 7 MILES SOUTHWEST OF RED BAY...MOVING NORTHEAST AT 30
MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RED BAY...BELGREEN...VINA...HALLTOWN...CEDAR CREEK RESERVOIR...PLEASANT
SITE...ATWOOD...DEMPSEY...LITTLE BEAR CREEK RESERVOIR AND ROCKWOOD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3450 8815 3458 8801 3457 8786 3443 8774
3431 8805 3432 8817
TIME...MOT...LOC 0008Z 236DEG 26KT 3436 8823
KDWSpecial weather statement, Mar 31, 7:22 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
722 PM CDT THU MAR 31 2016
ALZ004-010045-
LAWRENCE AL-
722 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE COUNTY UNTIL
745 PM CDT...
AT 722 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ASHRIDGE...OR 7 MILES EAST OF HALEYVILLE...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOULTON...SPEAKE...BANKHEAD NATIONAL FOREST...CHALYBEATE SPRINGS...WREN
AND LANDERSVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3430 8753 3437 8753 3463 8728 3451 8710
3450 8711 3446 8711 3430 8729
TIME...MOT...LOC 0022Z 219DEG 46KT 3427 8749
KDWLocal storm report, Mar 31, 7:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
738 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FUNNEL CLOUD CLOVERDALE 34.94N 87.77W
03/31/2016 LAUDERDALE AL EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:17 PM CDT | Tornado Warning | HUN | Lincoln | 28 min |
| Mar 31, 7:30 PM CDT | Tornado Warning | HUN | Lincoln | 30 min |
| Mar 31, 8:06 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 24 min |
| Mar 31, 8:31 PM CDT | Special Weather Statement | HUN | Franklin, Lincoln | 59 min |
| Mar 31, 8:55 PM CDT | Flash Flood Warning | HUN | Franklin, Lincoln, Moore | 3 hr |
| Mar 31, 9:13 PM CDT | Special Weather Statement | HUN | Franklin, Lincoln | 47 min |
| Mar 31, 9:18 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln, Moore | 27 min |
| Mar 31, 9:39 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lincoln | 36 min |
| Mar 31, 10:00 PM CDT | Tornado Warning | HUN | Franklin | 30 min |
| Mar 31, 11:57 PM CDT | Areal Flood Warning | HUN | Franklin, Lincoln, Moore | 3 hr |
| Apr 1, 8:29 AM CDT | River Flood Warning | HUN | Franklin, Lincoln | 11 hr |
| Apr 1, 9:21 AM CDT | Areal Flood Warning | HUN | Franklin | 10 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.